Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin   Ibuprofen

Motrin PM Pain Reliever Caplets-80ct


Motrin PM Pain Reliever Caplets-80ct by Motrin at HQ Health Blogs. MPN: 56380. Hurry! Limited time offer. Offer valid only while supplies last. Overview & UsesEase today's aches and get the sleep you need for tomorrow with new MOTRIN PM. It combines powerful medicine to relieve minor aches and pains with an effective sleep aid. No other medicine*, not even Advil PM, is more effective for pain and sleeplessness.*Over-the-counterUses: * For relief of occasional sleeplessness when associated with minor aches and pains * Helps you fall asleep and stay asleepFor relief of occasional sleeplessness when associated with minor aches and pains


Product Description & Reviews

Overview & UsesEase today's aches and get the sleep you need for tomorrow with new MOTRIN PM. It combines powerful medicine to relieve minor aches and pains with an effective sleep aid. No other medicine*, not even Advil PM, is more effective for pain and sleeplessness.*Over-the-counterUses: * For relief of occasional sleeplessness when associated with minor aches and pains * Helps you fall asleep and stay asleepFor relief of occasional sleeplessness when associated with minor aches and pains Helps you fall asleep faster.

Features & Highlights

  • For relief of occasional sleeplessness when associated with minor aches and pains Helps you fall asleep faster
  • Motrin

Additional Information

Manufacturer:Dot Foods Inc.
Brand:Motrin
Model:56380
Part Number:56380
Publisher:Dot Foods Inc.
Studio:Dot Foods Inc.
MPN:56380
UPC:300450563804
EAN:0300450563804
Item Size:5 x 4 x 4 inches
Package Weight:0.15 pounds
Package Size:1.8 x 1.8 x 1.8 inches

Motrin PM Pain Reliever Caplets-80ct by Motrin

Buy Now:
Motrin PM Pain Reliever Caplets-80ct

4.0 out of 5 stars with 240 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$12.93


Quantity:  

 


View More In Ibuprofen.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Advil Children's Liquid-Blue Raspberry-4 oz - Buy Packs and Save (Pack of 3)
By Advil
When your child has a fever, you know what it's like to wait it out. Children's Advil Suspension reduces fever fast - even faster than Children's Tyle...

Walgreens Ibuprofen Tablets Color Free and Dye Free, 100 ea
By Walgreens
ean: 0311917088204,
Dye-Free Ibuprofen Tablets USP, 200mg Pain Reliever Fever Reducer Relieves headache, backache, toothache 5 For minor pain of arthritis 6 Temporarily r...

Mediproxen - Compare to Aleve
By Mediproxen
mpn: 23733, ean: 3476822373320,
Mediproxen Tablets, compare active ingredient to Aleve. Long-lasting relief from pain associated with headaches, muscular aches and minor arthritis Ef...

Advil Ibuprofen, 200mg, 50 Packets of 2 Coated Tablets (Pack of 4)
By Advil
sku: 15489-4-FFa, mpn: SPPPOA065462, ean: 0023700608307,
Trusted for over 30 years on all kinds of aches and pains. So whether you have a headache, muscle aches, backaches, menstrual pain, minor arthritis an...

Children's Advil Suspension Ibuprofen 100mg Fast Pain Reliever and Fever Reducer Last up to 8 Hours Grape Flavor Liquid for Ages 2 to 11 Years - 3 Pack of 4 Oz Bottles
By Advil
ean: 0305731707717,
Children's Advil Suspension Ibuprofen 100mg Fast Pain Reliever and Fever Reducer Last up to 8 Hours Grape Flavor Liquid for Ages 2 to 11 Years - 4 Pac...

Acme United Advil Liqui-Gels Pain Reliever Refill, 50 Two-Packs per Box
By Acme United
sku: 1010066880, mpn: ACM016902, ean: 0305730169028,
Make sure your first aid stations and kits are fully stocked. These convenient boxes of pain relievers replenish office first aid stations and kits. A...

Motrin IB Liquid Gels, Ibuprofen, Relief from Minor Aches and Pains, 120 Count
By Motrin
mpn: 300450409126, ean: 0300450409126,
Motrin IB Liquid Gels temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, menstru...

( 4 Pack ) IBUPROFEN 200MG DYE FREE TAB IBUPROFEN-200 MG White 100 TABLETS UPC 309047914593
By Major Pharmaceuticals
mpn: 00904-7914-59, ean: 0644294584695,
( 4 Pack ) IBUPROFEN 200MG DYE FREE TAB IBUPROFEN-200 MG White 100 TABLETS UPC 309047914593( 4 Pack ) Generic Compare To MOTRIN 200MG DYE FREE TAB. Ac...

Equate - Junior Strength Ibuprofen 100 mg, Grape Flavor, 48 Chewable Tablets (Compare to Motrin)
By Equate
ean: 0681131119795,
Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache. Reduces fever.Compare to Motrin Junior S...

Advil Ibuprofen, 200mg, 50 Packets of 2 Coated Tablets (Pack of 2)
By Advil
mpn: PFI015489, ean: 0305730154895,
Trusted for over 30 years on all kinds of aches and pains. So whether you have a headache, muscle aches, backaches, menstrual pain, minor arthritis an...



Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - hqhealthblogs.com. All Rights Reserved.